# SDR R61A201808110858

- Difficulty date: August 11, 2018
- Submitted: August 11, 2018
- Operation: Air carrier
- Aircraft: N869RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000133
- Aircraft time: 27,987 hours, 20,409 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17013633003
- Condition: Corroded
- Location: Frame16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD FLOORBEAM AT FR 16 HAD CORROSION.  REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-21-01, AND SRM 51-43-03.
